Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 785084, 9 pages
http://dx.doi.org/10.1155/2014/785084
Research Article

The Maximal Total Irregularity of Bicyclic Graphs

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou 510665, China

Received 13 October 2013; Revised 27 February 2014; Accepted 11 March 2014; Published 10 April 2014

Academic Editor: Frank Werner

Copyright © 2014 Lihua You et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 2012, Abdo and Dimitrov defined the total irregularity of a graph as , where denotes the vertex degree of a vertex . In this paper, we investigate the total irregularity of bicyclic graphs and characterize the graph with the maximal total irregularity among all bicyclic graphs on vertices.